# SDR DALA2015080904927

- Difficulty date: August 8, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 450-489
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR, LT SEAT TRACK PLUGS X=22, STA 450-455 AND 484-489 AT PAX CABIN.  PLUGS WERE REMOVED IAW SRM 51-30-1.  PLUGS WERE ADJUSTED IAW SRM 53-05, FIG 4A, SHEET 1-2.  AREA AND PLUGS WERE TREATED AND PAINTED IAW SRM 51-10-3 PAR 14 AND 21. PLUGS WERE INSTALLED IAW SRM 51-30-1.
